Ask an expert
Question

21 Feb 2003

Aneamic
I have been diagonised as anaemic / iron defficient almost over a year ago. I'm always tired most of the times and feeling very nauseas and when I am standing for a long time I feel like Im going to fall. The problem is that I got an iron transfusion in January and am currently taking the iron supplements on a daily basis but the situation has not changed. I am still feeling the very same way. What should I do? Could it be that there is more to it than just being iron defficient? Should I go back to my physician and inform him that nothing has changed even after the transfusion and taking supplements daily ? And should being anaemic affect my vision? or is it something else?

What could possibly be wrong with me?

Another thing: could being anaemic have anything to do with getting vaginal infections frequently even when i am using condoms 100%?
Answer 412 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Worried, you should definitely go back to your doctor and tell him that nothing’s changed. He will have to find out why you’re losing iron (the most common reason being blood loss) and make sure that nothing else is the matter as it’s possible that the iron deficiency anaemia isn’t the sole cause of your symptoms.
Anaemic people are more susceptible to infections and this may be why you get repeated infections. The problem is that a disease like diabetes can also cause all your other symptoms and of course also be the reason for the repeated infections. The best would be to see a specialist physician and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.